Alert archive / New York / Small Craft Advisories in 2016
Small Craft Advisory 110, NWS New York, NY
NWS New York, NY issued this small craft advisory at Dec 6, 2016, 3:29 AM EST. It took effect at Dec 6, 2016, 6:00 PM EST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Dec 6, 2016, 3:29 AM EST (08:29 UTC)
- In effect from
- Dec 6, 2016, 6:00 PM EST
- Expired
- Dec 7, 2016, 9:38 AM EST
- In force
- 16 hr
- Issued by
- NWS New York, NY
The text
As transmitted.
669 WHUS71 KOKX 060829 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 329 AM EST TUE DEC 6 2016 ...INCREASING NORTHEAST WINDS TONIGHT... ANZ350-353-355-062000- /O.CAN.KOKX.SC.Y.0109.000000T0000Z-161206T1100Z/ /O.NEW.KOKX.SC.Y.0110.161206T2300Z-161207T1700Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 329 AM EST TUE DEC 6 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON EST WEDNESDAY. * WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ330-060930- /O.CAN.KOKX.SC.Y.0109.000000T0000Z-161206T1100Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- 329 AM EST TUE DEC 6 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ ANZ338-062000- /O.NEW.KOKX.SC.Y.0110.161206T2300Z-161207T1100Z/ NEW YORK HARBOR- 329 AM EST TUE DEC 6 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST WEDNESDAY. * WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JMC
5 follow-up statements
655 WHUS71 KOKX 062025 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 325 PM EST TUE DEC 6 2016 ...INCREASING NORTHEAST WINDS TONIGHT... ANZ338-062130- /O.CAN.KOKX.SC.Y.0110.161206T2300Z-161207T1100Z/ NEW YORK HARBOR- 325 PM EST TUE DEC 6 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... SMALL CRAFT CONDITIONS ARE NO LONGER EXPECTED TO BE MET TONIGHT. $$ ANZ350-353-355-071100- /O.CON.KOKX.SC.Y.0110.161206T2300Z-161207T1700Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 325 PM EST TUE DEC 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST WEDNESDAY... * WINDS AND SEAS...EAST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
368 WHUS71 KOKX 062328 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 628 PM EST TUE DEC 6 2016 ...INCREASING NORTHEAST WINDS TONIGHT... ANZ350-353-355-071100- /O.CON.KOKX.SC.Y.0110.000000T0000Z-161207T1700Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 628 PM EST TUE DEC 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST WEDNESDAY... * WINDS AND SEAS...EAST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
528 WHUS71 KOKX 070820 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 320 AM EST WED DEC 7 2016 ...GUSTY WINDS DIMINISH THIS MORNING BUT SEAS REMAIN ROUGH... ANZ350-353-355-072115- /O.EXT.KOKX.SC.Y.0110.000000T0000Z-161207T2300Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 320 AM EST WED DEC 7 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST THIS EVENING... * WINDS AND SEAS...EAST/NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
803 WHUS71 KOKX 071028 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 528 AM EST WED DEC 7 2016 ...GUSTY WINDS DIMINISH THIS MORNING BUT SEAS REMAIN ROUGH... ANZ350-353-355-072130- /O.CON.KOKX.SC.Y.0110.000000T0000Z-161207T2300Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 528 AM EST WED DEC 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WINDS AND SEAS...EAST/NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
959 WHUS71 KOKX 071438 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 938 AM EST WED DEC 7 2016 ...ROUGH SEAS ON THE COASTAL OCEAN WATERS THROUGH THIS AFTERNOON... ANZ350-353-355-072245- /O.CAN.KOKX.SC.Y.0110.000000T0000Z-161207T2300Z/ /O.NEW.KOKX.SW.Y.0022.161207T1438Z-161207T2300Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 938 AM EST WED DEC 7 2016 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 6 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 6 PM EST THIS EVENING. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELLS CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER THAT BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ MALOIT
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Dec 6, 1:07 AM EST, 2 hours 22 minutes earlier.
Area forecast discussion, Dec 6, 1:07 AM EST, 2 hours 22 minutes before
Area Forecast Discussion
National Weather Service New York NY
107 AM EST Tue Dec 6 2016
.SYNOPSIS...
As high pressure moves northeast across New England, low pressure moves
off the mid atlantic coast through early Wednesday. A series of cold
fronts will move southeast across the region through Friday followed
by cold canadian high pressure Saturday through Sunday. Low pressure
will approach Monday.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
High pressure will move east across the area tonight as NW winds
continue to decrease.
SCT-BKN overrunning cirrus clouds will advect east across the
region.
Changes were made to the overnight temperatures including the
overnight low temperatures. Where surface winds have decoupled
from the upper flow, temperatures have plummeted, especially
across the pine barrens of Long Island.
A Special Weather Statement remains in effect where wet snow fell
earlier today for the potential development of black ice, which
could impact the Tuesday morning commute. Low temps should be in
the 20s inland and central Suffolk County, and 30s NYC metro and
along the coast.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM WEDNESDAY/...
After a sunny start, high clouds will increase in the late
morning and afternoon as the upper ridge axis slides across. As a
closed low over Eastern TX opens up into a mid level trough and moves
into the ridge, the associated sfc low pressure in the OH/TN
valleys should start to redevelop late in the afternoon along the
NC coast, and could bring a chance of rain to NYC metro and the
Lower Hudson Valley late in the afternoon. High temps will be in
the 40s.
There are some model timing and intensity differences with the
approaching system for Tue night. The NAM is faster and has a more
ideal juxtaposition of synoptic and mesoscale lift via the
approaching trough, the left entrance of an upper jet streak, and
mid level frontogenesis. This lift also leads to more dynamic
cooling aloft and greater potential for snow across the interior.
Meanwhile the GFS/ECMWF are slower, not quite as wet, and warmer,
with less potential for snow inland. The official forecast
straddles these two scenarios, with potential for a 1-2 inch
snowfall inland, a coating to an inch just inland of I-95 in CT
and I-287 in the lower Hudson Valley and interior NE NJ, and
little to no accumulation farther south where precip will be
mostly in the form of light rain.
Mid level moisture heads to the east by Wed morning, with any
lingering precip changing mostly over to rain. Some clearing
expected across the western half of the area. High temps will
once again be in the 40s per guidance blend.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
A closed upper low that is nearly stacked will remain across
southeastern Canada Wednesday night into Friday. Meanwhile a
shortwave will be rotating through the upper trough with a cold
frontal boundary and trough moving through the Mid Atlantic
Thursday. This cold front will bring a cold air mass into the
Northeast with temperatures running around 10 degrees below normal.
There is still some uncertainty as too how quickly the cold
airmass will reach the northeast before becoming modified.
The upper low opens and moves out late Friday and Friday night with
weak upper ridging. The upper flow become nearly zonal across the
continental United States Friday night and through the weekend.
With high pressure moving off the northeast coast Sunday a return
flow develops and warm advection sets up into Monday.
Friday night the next shortwave to affect the area will be
moving on shore of the Pacific northwest and quickly move across the
country. Cyclogenesis occurs across the central plains Sunday
into Sunday night with the low tracking through the Great Lakes.
Precipitation Sunday night may start as snow inland and transition
to rain Monday and will be dependent on how quickly the warmer
air moves into the area. If a warmer layer moves in aloft before
the low level cold air is scoured out there will be a chance for
some freezing rain Sunday night. With the uncertainty did not
include in the forecast at this time and leaned toward a warmer
solution.
&&
.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
High pressure will move through this morning. Low pressure
approaches from the southwest late in the day, passing to the
south tonight.
VFR with few clouds through the morning. Increasing mid and high
clouds are expected during the afternoon. Stratus develops toward
00Z as rain approaches the NYC metro. The rain and MVFR conditions
sweep across the remainder of the area during the evening. Snow
expected to at least mix with the rain at KSWF. Local IFR possible.
.OUTLOOK FOR 06Z WEDNESDAY THROUGH SATURDAY...
.Late tonight...MVFR/IFR in light rain with light snow or a wintry
mix possible inland.
.Wednesday...MVFR in stratus, with improvement during the afternoon.
.Wednesday night-Thursday night...VFR.
.Friday-Friday night...VFR. NW winds 15-20 kt, gusts 25-30 kt.
.Saturday...VFR. NW winds 15 kt gusts 20-25 kt.
&&
.MARINE...
A Small Craft Advisory/SCA remains in effect for the ocean and
eastern Long Island Sound through tonight as high pressure builds
in and NW winds gust up to 25-30 kt, highest S of Montauk. Ocean
seas should also reach 5 ft S of Montauk, but remain less than 5
ft farther west due to limited offshore fetch.
Winds and seas will remain below SCA levels Wednesday night
through Thursday as low pressure remains to the north across
southeastern Canada. A cold front will move through Thursday and a
strong and gusty northwest flow will develops. Thursday night SCA
gusts develop on the ocean waters, and then during Friday winds
increase, with marginal gale force gusts possible on the ocean
waters, and SCA gusts on the remainder of the forecast waters.
Gale and SCA gusts continue into Friday night, then subside late
as high pressure begins to build to the west. Saturday morning
winds and seas are expected to be below SCA levels on all the
waters as high pressure continues to build.
&&
.HYDROLOGY...
No hydrologic impacts are anticipated the next 7 days.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...Small Craft Advisory until 6 AM EST early this morning for
ANZ330-350-353-355.
&&
SYNOPSIS...Goodman/MET
NEAR TERM...GC/Goodman
SHORT TERM...Goodman
LONG TERM...MET
AVIATION...PW
MARINE...GC/Goodman/MET
HYDROLOGY...Goodman/METHazardous weather outlook, Dec 5, 4:01 PM EST, 11 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 401 PM EST MON DEC 5 2016 CTZ005>007-NJZ002-004-103-NYZ067>070-061100- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- WESTERN PASSAIC-EASTERN PASSAIC-WESTERN BERGEN-ORANGE-PUTNAM- ROCKLAND-NORTHERN WESTCHESTER- 401 PM EST MON DEC 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEASTERN NEW JERSEY AND SOUTHEASTERN NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS THE POTENTIAL FOR BLACK ICE TO FORM THIS EVENING AS TEMPERATURES FALL TO BELOW FREEZING. A SPECIAL WEATHER STATEMENT HAS BEEN ISSUED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ350-353-355-061100- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 401 PM EST MON DEC 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. GALES ARE POSSIBLE FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ008>012-NJZ006-104>108-NYZ071>075-078>081-176>179-061100- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-HUDSON-EASTERN BERGEN- WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION-EASTERN UNION- SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 401 PM EST MON DEC 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEASTERN NEW JERSEY AND SOUTHEASTERN NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-061100- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 401 PM EST MON DEC 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NEW YORK HARBOR...LONG ISLAND SOUND...AND THE LONG ISLAND BAYS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 6, 3:30 AM EST | Winter Weather Advisory | OKX | Orange | 23 hr |
Nearby
Small Craft Advisories in New York, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.